You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Size of Singular Component and Shift Inequalities
S. G. Bobkov
The Annals of Probability
Vol. 27, No. 1 (Jan., 1999), pp. 416-431
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/2652880
Page Count: 16
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We study the question on how large the size of singular component of translates of product probability measures can be in terms of Fisher information. We then prove some shift inequalities.
The Annals of Probability © 1999 Institute of Mathematical Statistics